BibTeX record journals/jpdc/KuW02

download as .bib file

@article{DBLP:journals/jpdc/KuW02,
  author    = {Shan{-}Chyun Ku and
               Biing{-}Feng Wang},
  title     = {An Optimal Simple Parallel Algorithm for Testing Isomorphism of Maximal
               Outerplanar Graphs},
  journal   = {J. Parallel Distributed Comput.},
  volume    = {62},
  number    = {2},
  pages     = {221--227},
  year      = {2002},
  url       = {https://doi.org/10.1006/jpdc.2001.1787},
  doi       = {10.1006/jpdc.2001.1787},
  timestamp = {Sat, 22 Feb 2020 19:35:31 +0100},
  biburl    = {https://dblp.org/rec/journals/jpdc/KuW02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics